RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 266, Number 4, Pages 821–826 (Mi dan45632)  

This article is cited in 1 scientific paper (total in 1 paper)

FLUID MECHANICS

Exact solution of the problem of diffusion in a periodic velocity field, and turbulent diffusion

Ya. B. Zel'dovich

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (596 kB)

Bibliographic databases:

UDC: 532
Received: 31.05.1982

Citation: Ya. B. Zel'dovich, “Exact solution of the problem of diffusion in a periodic velocity field, and turbulent diffusion”, Dokl. Akad. Nauk SSSR, 266:4 (1982), 821–826

Citation in format AMSBIB
\Bibitem{Zel82}
\by Ya.~B.~Zel'dovich
\paper Exact solution of the problem of diffusion in a periodic velocity field, and turbulent diffusion
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 266
\issue 4
\pages 821--826
\mathnet{http://mi.mathnet.ru/dan45632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0678165}
\zmath{https://zbmath.org/?q=an:0511.76085}


Linking options:
  • http://mi.mathnet.ru/eng/dan45632
  • http://mi.mathnet.ru/eng/dan/v266/i4/p821

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Kozlov, “The method of averaging and walks in inhomogeneous environments”, Russian Math. Surveys, 40:12 (1985), 73–145  mathnet  crossref  mathscinet  zmath  adsnasa
  • Number of views:
    This page:19
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019